Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 8, NWS Dodge City, KS

March 10, 2007Grant County, Stevens County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Mar 10, 2007, 6:13 PM CST for Grant County, Stevens County, Kansas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2007, 6:13 PM CST (00:13 UTC)
Expired
Mar 10, 2007, 7:00 PM CST
In force
47 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Grant County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 122 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 6:16 PM CSTHAIL 0.8815 Se Ulysses, KSMOSTLY DIME SIZE BUT A FEW STONES WERE NICKEL SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1703 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 110013
SVRDDC
KSC067-189-110100-
/O.NEW.KDDC.SV.W.0008.070311T0013Z-070311T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
613 PM CST SAT MAR 10 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRANT COUNTY IN SOUTHWEST KANSAS.
  NORTHEASTERN STEVENS COUNTY IN SOUTHWEST KANSAS.

* UNTIL 700 PM CST

* AT 608 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR MOSCOW...AND
  MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF SOUTHEASTERN GRANT COUNTY...
  RURAL RESIDENCES OF NORTHEASTERN STEVENS COUNTY...
  MOSCOW...
  CAVE...
  RYUS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3735 10144 3723 10127 3734 10109 3763 10109

$$

GERARD
2 follow-up statements
000 
WWUS53 KDDC 110041
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
641 PM CST SAT MAR 10 2007

KSC067-189-110100-
/O.CON.KDDC.SV.W.0008.000000T0000Z-070311T0100Z/
GRANT KS-STEVENS KS-
641 PM CST SAT MAR 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CST
FOR NORTHEASTERN STEVENS AND SOUTHEASTERN GRANT COUNTIES...

AT 638 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR CAVE...MOVING NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RYUS

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3735 10144 3723 10127 3734 10109 3763 10109

$$

GERARD
000 
WWUS53 KDDC 110057
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
657 PM CST SAT MAR 10 2007

KSC067-189-110107-
/O.EXP.KDDC.SV.W.0008.000000T0000Z-070311T0100Z/
GRANT KS-STEVENS KS-
657 PM CST SAT MAR 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STEVENS AND
SOUTHEASTERN GRANT COUNTIES EXPIRES AT 700 PM CST...

THE WARNED STORM HAS WEAKENED AND NO LONGER POSES A THREAT TO LIFE OR
PROPERTY.

LAT...LON 3735 10144 3723 10127 3734 10109 3763 10109

$$

GERARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 2:41 PM CST, 3 hours 32 minutes earlier.

Area forecast discussion, Mar 10, 2:41 PM CST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
241 PM CST SAT MAR 10 2007

.DISCUSSION...

DAYS 1-2...

FORECAST CHALLENGES WILL BE RAIN/TSTORM CHANCES TONIGHT AND
TOMORROW, AS WELL AS TEMPERATURES.

UPPER WAVE OVER FAR SOUTHWEST WYOMING AND NORTHWEST COLORADO IS
DIGGING QUICKLY TOWARD THE SOUTHEAST AS I TYPE. AT THE SURFACE,
AN AREA OF LOW PRESSURE IS DEVELOPING OVER NORTHEAST NEW MEXICO IN
ASSOCIATION WITH THE UPPER WAVE WITH A WARM FRONT EXTENDING
SOUTHEAST FROM THE LOW ACROSS THE TEXAS PANHANDLE AND DOWN TO THE
RED RIVER. THE SURFACE LOW WILL SLIDE SOUTHEAST WITH THE UPPER
SYSTEM TONIGHT AND TOMORROW DOWN INTO FAR WEST TX. ALL OF
SOUTHWEST KANSAS SHOULD REMAIN ON THE COOL SIDE OF THE WARM
FRONTAL BOUNDARY. A NARROW AXIS OF MOISTURE IS RETURNING UP THE
SCENIC ROUTE ACROSS THE TX PANHANDLE THIS AFTERNOON. DEWPOINTS
HAVE BEEN STEADILY CLIMBING INTO THE 40S AT LBB AND AMA THIS
AFTERNOON AND THIS WILL SUPPORT SOME SURFACE BASED INSTABILITY.
THE SHORT FUSE COMPOSITE (SFC) FROM OUR HOMEPAGE SHOWS SOME
INSTABILITY UP TO AROUND 400 JOULES NEAR AMA AND POINTS SOUTH
ALONG WITH STEEPENING LAPSE RATES IN THE LOWEST 2 KM. AN ISOLATED
STORM MAY DEVELOP IN THIS REGION NEAR THE SURFACE DRYLINE THAT
EXTENDS SOUTH OF THE SURFACE LOW IF THERE ARE ENUF BREAKS IN THE
CIRRUS TO ALLOW FOR INSOLATION. THERE IS A VERY REMOTE CHC OF A
SURFACE BASED STORM IN MY FAR SOUTHWEST NEAR THE OK BORDER IF THE
MOISTURE CAN RETURN FAR ENUF NORTH. IF A STORM DOES FORM, THE MOST
LIKELY MOTION WOULD BE EAST NORTHEAST OUT OF THE NARROW
INSTABILITY AXIS. STORMS WOULD LIKELY WEAKEN BEFORE THEY COULD
TRAVEL INTO SOUTHWEST KANSAS.

THE BULK OF THE ACTION WILL OCCUR AFTER 00Z TONIGHT AS LOW LEVEL
WAA AND FORCED LARGE SCALE ASCENT FROM THE UPPER TROUGH MOVE INTO
WESTERN KS. NUMEROUS SHOWERS AND A FEW EMBEDDED THUNDERSTORMS WILL
DEVELOP OVER THE REGION. THE GFS DEVELOPS UP TO 400 JOULES OF
MUCAPE TONIGHT OVER FAR SOUTHWEST KS WHILE THE NAM IS BIT MORE
PESSIMISTIC. LAPSE RATES ALOFT DO NOT LOOK TOO IMPRESSIVE AS THE
COLUMN SATURATES QUICKLY AND THE PROFILE BECOMES MORE MOIST
ADIABATIC. THE BEST CHANCE OF ELEVATED SEVERE STORMS SHOULD STAY
TO OUR SOUTH CLOSER TO THE WARM FRONT WITH ONLY A VERY SMALL
CHANCE OF A SEVERE HAIL STORM OVER FAR SOUTHWEST KS WHERE THE
BETTER FORCING AND INSTABILITY WILL RESIDE.

IT WILL BE A CLOUDY MISERABLE DAY ON SUNDAY AS BROAD ISENTROPIC
LIFT/WAA CONTINUES TO THE NORTH AND EAST OF THE UPPER LOW. LIGHT
RAIN AND AREAS OF FOG CAN BE EXPECTED OFF AND ON DURING THE FIRST
PART OF THE DAY. TOWARD EVENING THE ISENTROPIC LIFT CEASES AND QG
DECENT MOVES INTO SOUTHWEST KS AS THE UPPER LOW SLOWLY MOVES AWAY
FROM SW KS. POPS WILL BE GRADUALLY TAPERING OFF FROM NW TO SE
ACROSS THE CWA SUNDAY NIGHT AND ENDING ON MONDAY MORNING. AREAS OF
FOG/STRATUS MAY DEVELOP AGAIN SUNDAY NIGHT INTO MONDAY MORNING
WITH COPIOUS AMOUNTS AMOUNTS OF LOW LEVEL MOISTURE REMAINING IN PLACE.

IT IS WORTHY TO MENTION THAT FORECAST CONFIDENCE TOWARD MONDAY IS
A BIT LOWER THAN NORMAL DUE TO THE UNCERTAINTY IN THE LOCATION OF
THE CLOSED LOW. THE GFS AND NAM WERE VERY SIMILAR AND WERE
FOLLOWED FOR THIS FORECAST. THE GFS HAS DONE THE BEST JOB OVERALL
WITH THIS SYSTEM SO FAR.

I RAISED MINS SLIGHTLY FOR TONIGHT BASED ON EXPECTED DEWPOINTS.
HIGHS TOMORROW WILL NOT CLIMB MUCH FROM THE OVERNIGHT LOWS. THERE
SHOULD BE SOME INSOLATION ON MONDAY IF THE STRATUS BREAKS WHICH
WILL YIELD HIGHS INTO THE 60S WITH NO COLD AIR IN PLACE ANYWHERE.

LACY

DAYS 3-7...

THE ATMOSPHERE APPEARS TO BE RESPONDING TO A PERSISTENT AREA OF
STRONG TROPICAL THUNDERSTORM ACTIVITY NEAR 120 E...WHICH SUPPORTS
RIDGING OVER THE EASTERN PACIFIC AND WESTERN UNITED STATES. ANOTHER
ITEM OF INTEREST IS THE REMNANT OF A MADDEN JULIAN OSCILLATION
RIPPLING ALONG THE SOUTH PACIFIC CONVERGENCE ZONE AROUND 20S
140-150W. THERE IS SOME CROSS EQUATORIAL FLOW AROUND 130W FROM A
WEAK HIGH LEVEL ANTICYCLONE NORTH OF THE REMNANTS OF THE MADDEN
JULIAN OSCILLATION. THIS OUTFLOW MAY BE ENHANCING THE SUBTROPICAL
JET FROM SOUTHERN BAJA CALIFORNIA TO SOUTHERN TEXAS.

THERE APPEARS TO BE LITTLE REASON FOR ANY MAJOR CHANGES TO THE LARGE
SCALE FLOW OVER NORTH AMERICA THROUGH THE EXTENDED PERIOD. THE
NUMERICAL MODELS ARE REASONABLY CONSISTENT IN MAINTAINING RIDGING
OVER THE EASTERN PACIFIC AND THE WESTERN PART OF THE UNITED
STATES...ALTHOUGH THE RIDGE IS TEMPORARILY SUPPRESSED MONDAY THROUGH
WEDNESDAY AS A SERIES OF UPPER LEVEL TROUGHS RIPPLE THROUGH THE
POLAR JET. THE MODELS DIFFER ON SYNOPTIC DETAILS. THE 00Z CANADIAN
AND 12Z ECMWF ARE SOMEWHAT MORE AMPLIFIED WITH THE MEAN UPPER LEVEL
TROUGH OVER THE UPPER MIDWEST THURSDAY AND FRIDAY. SEVERAL OF THE
GFS ENSEMBLE MEMBERS ALSO SUGGEST A MORE AMPLIFIED SOLUTION...AND
THE ECMWF LARGELY WAS USED FOR GRID ADJUSTMENTS IN THE EXTENDED
PERIOD.

CONSIDERABLE UNCERTAINTY EXISTS REGARDING THE TRAJECTORY AND SPEED
OF THE UPPER LEVEL CYCLONE DIGGING THROUGH EASTERN UTAH AS IT CLOSES
OFF OVER NEW MEXICO TONIGHT AND WALLOWS OVER THE SOUTHERN PLAINS
MONDAY THROUGH WEDNESDAY. MOST OF THE RAIN WITH THE UPPER LEVEL
CYCLONE WILL BE WELL TO THE SOUTH OF KANSAS...BUT RELATIVELY WEAK
LOW LEVEL FLOW AND SATURATED AIR MAY SUPPORT FOG FORMATION MONDAY
NIGHT ESPECIALLY IN THE SOUTHEASTERN ZONES. A POOL OF VERY WARM AIR
WILL DEVELOP OVER THE NORTHERN PLAINS IN RESPONSE TO DOWNSLOPE FLOW
SUNDAY AND MONDAY...AND THE WARM POOL GRADUALLY WILL PROPAGATE
SOUTHWARD INTO KANSAS TUESDAY. THE WARMEST DAY OF THE WEEK PROBABLY
WILL BE TUESDAY SINCE THE UPPER LEVEL TROUGH EVIDENT ON SATELLITE
IMAGERY NEAR 155W THIS AFTERNOON WILL RIPPLE THROUGH THE FLOW AND
SUPPORT A WEAK FRONTAL PASSAGE WEDNESDAY. TEMPERATURES LIKELY WILL
BE FAIRLY WARM ALONG THE OKLAHOMA BORDER WEDNESDAY SINCE THE FRONT
WILL NOT REACH THE OKLAHOMA BORDER UNTIL AT LEAST MID AFTERNOON.

AS THE UPPER LEVEL FLOW AMPLIFIES THURSDAY...A MORE SIGNIFICANT
SURGE OF CANADIAN AIR WILL INVADE KANSAS WEDNESDAY NIGHT.
FRONTOGENETIC FORCING WITH THE COLD AIR MAY BE SUFFICIENT TO SUPPORT
A FEW SPRINKLES WEDNESDAY NIGHT INTO EARLY THURSDAY...BUT THE
POTENTIAL FOR ANYTHING MEASURABLE IS RATHER SLIM. COOL AIR WILL
PERSIST THROUGH FRIDAY...BUT LEE TROUGHING SATURDAY WILL SUPPORT A
RETURN TO WARMER TEMPERATURES. YET ANOTHER COLD FRONT MAY MOVE INTO
KANSAS SUNDAY...ALTHOUGH CONFIDENCE IN DETAILS IS VERY LOW.

DAYS 8-10...

THE MODELS ARE HINTING AT A FAIRLY VIGOROUS WAVE BREAKING
UNDER THE EASTERN PACIFIC RIDGE IN THE 8 TO 10 DAY PERIOD WITH
INCREASING CHANCES FOR PRECIPITATION IN THE CENTRAL PLAINS AROUND 20
MARCH. TEMPERATURES LIKELY WILL BE BELOW CLIMATOLOGY ON DAY 9 BUT
SHOULD RECOVER TO NEAR CLIMATOLOGY ON DAY 10. WITH UNCERTAINTY ABOUT
TIMING AND AMPLITUDE OF ANY WAVES THAT BREAK UNDER THE RIDGE...A
FORECAST OF NEAR CLIMATOLOGY FOR THE PERIOD IS REASONABLE.

01

&&

.AVIATION...

CONSIDERABLE HIGH LEVEL CLOUDINESS WILL PERSIST THROUGH THE
AFTERNOON AND EVENING. THE UPPER LEVEL TROUGH EVIDENT ON SATELLITE
IMAGERY OVER EASTERN UTAH THIS AFTERNOON WILL CLOSE OFF OVER NEW
MEXICO TONIGHT...AND SURFACE CYCLOGENESIS WILL OCCUR OVER SOUTHEAST
NEW MEXICO. AN INVERTED SURFACE LOW PRESSURE TROUGH OVER EASTERN
COLORADO GRADUALLY WILL PROPAGATE ACROSS WESTERN KANSAS TONIGHT AND
SUNDAY. LOW LEVEL MOISTURE WILL FLOW NORTHWARD THROUGH THE TEXAS
PANHANDLE INTO WESTERN KANSAS TONIGHT...AND CEILINGS WILL LOWER AS
UPWARD VERTICAL MOTION INCREASES. WIDESPREAD RAIN WITH A FEW
EMBEDDED THUNDERSTORMS WILL DEVELOP BY MIDNIGHT...AND LIGHT RAIN
WILL CONTINUE FOR MUCH OF THE DAY SUNDAY. CEILINGS WILL DROP BELOW
1000 FEET ACROSS MUCH OF SOUTHWESTERN KANSAS BEFORE SUNRISE...AND
LITTLE IMPROVEMENT IS ANTICIPATED SUNDAY. LOCAL VISIBILITIES OF 1 TO
3 MILES WILL BE WIDESPREAD LATE TONIGHT THROUGH NOON SUNDAY.

01
&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  44  51  40  67 /  80  80  20   0
GCK  43  46  38  66 /  70  80  10   0
EHA  42  46  39  65 /  70  70  30   0
LBL  44  47  41  65 /  80  80  30   0
HYS  40  51  38  67 /  70  70  10   0
P28  46  53  43  62 /  70  90  50  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN27/01/01
Hazardous weather outlook, Mar 10, 4:50 AM CST, 13 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
450 AM CST SAT MAR 10 2007

KSZ030-031-043>046-061>066-074>081-084>090-111100-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
450 AM CST SAT MAR 10 2007 /350 AM MST SAT MAR 10 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS...SOME STRONG...ARE
EXPECTED TO DEVELOP EARLY THIS EVENING OVER FAR SOUTHWEST KANSAS.
SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST OVER MUCH OF
SOUTHWEST KANSAS DURING THE OVERNIGHT HOURS. LIMITED AVAILABLE
MOISTURE IS EXPECTED TO KEEP STORMS BELOW SEVERE LEVELS...HOWEVER
SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS
TONIGHT...PARTICULARLY SOUTHEAST OF A LIBERAL TO PRATT LINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TODAY OR TONIGHT.

UMSCHEID

In the hours before

Local storm report, Mar 10, 6:13 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
613 PM CST SAT MAR 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             11 ESE SUBLETTE         37.42N 100.66W
03/10/2007  E0.88 INCH       HASKELL            KS   PUBLIC

            DIME HAIL COVERED THE GROUND. A COUPLE OF STONES THE SIZE
            OF NICKELS FELL AS WELL.

&&

LACY

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 6:39 PM CSTSevere Thunderstorm WarningDDCGrant, Stanton31 min
Mar 10, 6:49 PM CSTSpecial Weather StatementDDCGray41 min
Mar 10, 6:50 PM CSTSpecial Weather StatementDDCFord40 min
Mar 10, 7:01 PM CSTSpecial Weather StatementDDCHaskell44 min
Mar 10, 7:10 PM CSTSpecial Weather StatementDDCSeward50 min
Mar 10, 7:32 PM CSTSpecial Weather StatementDDCGray43 min
Mar 10, 7:49 PM CSTSevere Thunderstorm WarningDDCSeward41 min
Mar 10, 8:15 PM CSTSpecial Weather StatementDDCMeade45 min
Mar 10, 8:31 PM CSTSpecial Weather StatementDDCMeade44 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.